A member asked:

I am taking paxil (paroxetine) 20 mg , before bed. at night i experience tremors sometimes its my leg a couple times my whole body shook. should i be worried?

A doctor has provided 1 answer
Dr. Lynne Weixel answered

Specializes in Clinical Psychology

This is not a good side effect - tell your provider and ask for alternatives. Different approaches may have less serious side effects and adding talk therapy might be a good idea too. Your neurological seizure condition may complicate things, so be patient and cautious. I hope you find a better choice.

Answered Aug 24, 2014

3.8k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...